Pink István
Pink István
science.unideb.hu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On Generalized Balancing Sequences
A Bérczes, K Liptai, I Pink
Fibonacci Quart 48 (2), 121-128, 2010
392010
On the diophantine equation x^2+ p^{2 k}= y^n
A Bérczes, I Pink
Archiv der Mathematik 91 (6), 505-517, 2008
332008
On the Diophantine equation x2+ 2α3β5γ7δ= yn
I Pink
Publ. Math. Debrecen 70 (1-2), 149-166, 2007
322007
Power values of polynomials and binomial Thue-Mahler equations
K Gyory, I Pink, Á Pintér
Publ. Math. Debrecen 65 (3-4), 341-362, 2004
302004
On a variant of Pillai's problem II
KC Chim, I Pink, V Ziegler
Journal of number theory 183, 269-290, 2018
212018
On a variant of Pillai's problem
KC Chim, I Pink, V Ziegler
International Journal of Number Theory 13 (7), 1711-1727, 2017
21*2017
On the diophantine equation x^2+ 5^k17^l= y^n
I Pink, Z Rábai
Communications in Mathematics 19 (1), 1-9, 2011
172011
Linear combinations of prime powers in binary recurrence sequences
C Bertók, L Hajdu, I Pink, Z Rábai
International Journal of Number Theory 13, 261-271, 2017
132017
Full powers in arithmetic progressions
I Pink, S Tengely
Publ. Math. Debrecen 57, 535-545, 2000
132000
On generalized Lebesgue-Ramanujan-Nagell equations
A Bérczes, I Pink
An. St. Univ. Ovidius Constanta 22, 51-71, 2014
122014
On the Diophantine equation x^2+ d^{2l+1}= y^n
A Bérczes, I Pink
Glasgow Mathematical Journal 54 (02), 415-428, 2012
122012
On the Diophantine equation (x+ 1)^k+(x+ 2)^k+...+(2x)^k= y^n
A Bérczes, I Pink, G Savaş, G Soydan
Journal of Number Theory 183 (1), 326-351, 2018
102018
Effective Resolution of Diophantine equations of the form u_n+ u_m= w p_1^{z_1}...p_s^{z_s}
I Pink, V Ziegler
Monatshefte für Mathematik 185 (1), 103-131, 2018
9*2018
On the Diophantine equation 1+2^a+x^b = y^n
L Hajdu, I Pink
Journal of Number Theory 143, 1-13, 2014
82014
On the Diophantine equation x^2+(p_1^{z_1} ... p_s^{z_s})^2= 2y^n
I Pink
Publ. Math. Debrecen 65 (1-2), 205-213, 2004
82004
On the equation 1^k+ 2^k+⋯+ x^k= y^n for fixed x
A Bérczes, L Hajdu, T Miyazaki, I Pink
Journal of Number Theory 163, 43-60, 2016
52016
Zs. Rabai, On the Diophantine equation
I Pink
Communications in Mathematics 19, 1-9, 2011
52011
On the diophantine equation 1+x^a+z^b=y^n
A Bérczes, L Hajdu, T Miyazaki, I Pink
Journal of Combinatorics and Number Theory 8 (2), 145-154, 2016
42016
On the differences between polynomial values and perfect powers
I Pink
PUBLICATIONES MATHEMATICAE-DEBRECEN 63 (3), 461-472, 2003
42003
A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences
I Pink, M Szikszai
Glasnik Matematicki, 2017
32017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20